# SDR CA130412010

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 73,916 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Protection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN THE MIDDLE OF COMPLETING TASKS FOR THE APPROACH, THE AMBER EXTINGUISHER DISCHARGE LIGHT BECAME STEADILY ILLUMINATED.  IN THINKING IT WAS A ZONE FIRE LIGHT, ACTIONS WERE TAKEN TO COMPLETE THE ENGINE FIRE AFTER BSEC MEMORY ITEMS. THE ENGINE WAS SHUTDOWN IAW THE QRH AND AN UNEVENTFUL SINGLE ENGINE APPROACH TO CIRCLING AND LANDING WAS MADE.  MAINTENANCE INVESTIGATION HAS FOUND THAT THE WIRING TO THE DISCHARGE LIGHT HAD BEEN CHAFED THROUGH AND MOST LIKELY SHORTED TO TURN THE LIGHT ON.  WITH FURTHER INVESTIGATION, IT IS BELIEVED THAT THE WIRING WAS CHAFED DURING MULTIPLE RE AND RE`S OF THE PANEL THAT THE LIGHT IS MOUNTED TO.  WIRING HAS BEEN REPLACED AND SYS CHECKED SERVICEABLE.
